MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 36MM F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 36MM F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Reported event was unable to be confirmed due to limited information received from the customer.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported during a primary total hip arthroplasty, the surgeon was unable to seat the g7 liner in the cup using his standard technique.Liner had to be removed as it was not seated around 25% of the rim of the cup.A new liner was opened and was able to be seated.No adverse events have been reported as a result of the malfunction.No further event information available at the time of this report.

Brand Name
G7 NEUTRAL E1 LINER 36MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10505684
Report Number0001825034-2020-03452
Device Sequence Number3344999
Product Code PBI
UDI-Device Identifier00880304526433
UDI-Public(01)00880304526433(17)250120(10)6731092
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2025
Device Model NumberN/A
Device Catalogue Number010000858
Device Lot Number6731092
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOMET G7 SHELL CAT#010000704 LOT#6743018